# SDR V0XR20110404023

- Difficulty date: April 4, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 24,195 hours, 21,948 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Angle
- Part number: 14567280003
- Condition: Cracked
- Location: Nr 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 LT LOWER FAIRING ATTACH ANGLE BROKEN. (WING FAIRING). REMOVED AND REPLACED NR 3 LT LOWER FAIRING ATTACH ANGLE IAW SRM 51-40-02. LOCATED AND DRILLED IAW SRM 51-20-03. W/C 5063
